# SDR ASAA0946927

- Difficulty date: October 10, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 38,396 hours, 21,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3375737
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER HINGE CUTOUT SHOWS CRACK INDICATION AT FASTENER HOLE C 10 CUT 1 INCH HOLE, NO CRACK FOUND.  FABBED FILLER AND DOUBLER FOR REPAIR AREA AND INSTALLED.
